MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD LEGACY PLUS PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD LEGACY PLUS PUMP; PUMP, INFUSION
Model Number 6500
Medical Device Problem Codes Device Alarm System (1012); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that during use of this smiths medical cadd legacy plus pump, the pump exhibited continuous alarm.It was reported that the suspected error code was #1600.No patient injury reported.
 
Additional Manufacturer Narrative
One cadd legacy plus pump was returned for the evaluation of the reported issue.It was received intact.A dhr, device history review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.The event log confirmed repeated error 1660.To further investigate, functional test was performed.The customer reported issue could not be duplicated at time of investigation.It was determined it could be possible that the main pcb board be defective.The main pcb board will be replaced and software reinstall as a preventative measure.

Brand Name
CADD LEGACY PLUS PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
david halverson
6000 nathan lane north
akasaka, minato-ku, tokyo
minneapolis, MN 55442
MDR Report Key12879004
Report Number3012307300-2021-11897
Device Sequence Number4472958
Product Code FRN
UDI-Device Identifier10610586022593
UDI-Public10610586022593
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K982836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6500
Device Catalogue Number21-6500-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer12/20/2021
Initial Report FDA Received Date11/26/2021
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown